Talk

Advanced search

Any idea what this is?

(12 Posts)
lessnoisepls Thu 30-May-19 15:50:38

Had it for long time, it’s on my inner thigh, both sides, but different shapes.
Also got a small circular patch on my stomach.

It’s red, ever so slightly raised, dry but not itchy.

I tried e45 which made a difference for a while but now it’s worse.

Sorry for the toilet in pic.

Just wanting to know if it’s something common and I can grab something in high st rather than wasting NHS time.

I haven’t been able to find similar online

OP’s posts: |
bloodywhitecat Thu 30-May-19 15:55:15

My psoriasis looks like that, I have inverse or flexural psoriasis.

lessnoisepls Thu 30-May-19 16:01:19

i kept thinking it would be that, but every thing i read kept saying it would be painful or itchy, but i literally don't notice it.

got a holiday coming up and getting conscious that I can't hide it anymore!

any treatments you recommend?

so bizarre, all my life i've never had any issues, typical i get it now!

OP’s posts: |
QueenofPain Thu 30-May-19 16:07:42

Could be Pityriasis Versicolor.

bloodywhitecat Thu 30-May-19 16:09:08

I use Dermalex (I get mine from Boots), it is expensive but it works well for me. I have also tried urea creams in the past and they keep the area well moisturised without the greasy feeling.

BlackInk Thu 30-May-19 16:11:41

It looks like a fungal skin infection to me. Have you tried an over the counter anti-fungal cream?

Aquamarine1029 Thu 30-May-19 16:14:15

I second that it looks fungal.

SpuriouserAndSpuriouser Thu 30-May-19 16:19:17

I also think it looks like it could be a fungal infection, but I think you should go to the GP to get it properly checked out. Hopefully it’ll be easily treated!

lessnoisepls Thu 30-May-19 16:31:43

Great, thanks so much for all your help, everyone!! x

OP’s posts: |
BlackInk Thu 30-May-19 16:36:14

I totally wouldn't bother a GP with something like this unless I'd tried everything OTC first. I might mention it if I was there about something else. It's not itchy or painful...

SpuriouserAndSpuriouser Thu 30-May-19 17:08:43

But the OP doesn’t actually know what it is, it would be far better to get a diagnosis (if not via the GP then by a pharmacist) and try medication that’s likely to work, rather than guessing and trying medication based on the guess. It would take a lot longer and she could end up making it worse.

user1471504234 Fri 31-May-19 03:30:18

Tinea versicolor (same thing apparently as pityriasis versicolor). Try otc canesten cream and it should clear up in days. I had something like this for years and years until I tried canesten randomly and it disappeared very fast!

Join the discussion

Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Get started »